# SDR 06FDEA0898

- Difficulty date: March 2, 2006
- Submitted: March 2, 2006
- Operation: Air carrier
- Aircraft: N68054
- Make and model: Doug DC-10-10
- Aircraft serial: 47808
- Aircraft time: 55,123 hours, 24,867 cycles
- Engine: Ge CF66D
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 1501
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCREPANCY CLG SPACE FOUND 1EA CRACK 1 INCH LONG ON SKIN OF BLKHD AT STA 1501 X30 RT.  PERFORMED REPAIR DOUBLER IAW SRM 53-00-00 FIG 10 VOL 1 AND REPLACED FIITING IAW SRM 51-33-01 PAR 6-10 VOL 2.
